# SDR SWAA2022060713856

- Difficulty date: May 31, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 70,118 hours, 41,516 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL 561AB MOUNT SUPPORT ANGLE IS BROKEN AT INBOARD END / [01] REMOVED AND REPLACED L/W TRAILING EDGE PANEL 561AB MOUNT SUPPORT BEAM PER REF B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1.
